# SDR UIEA2025091701239

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 12,494 hours, 1,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY FLASHLIGHT NOT CHARGING.  REPLACED L2 FLASHLIGHT IAW AMM 25-64-01. OPS CHK SATIS. THIS CLOSES DMI 238292. PLACARD REMOVED.
